# SDR REXA2021071300489

- Difficulty date: June 21, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- Aircraft time: 15,554 hours, 11,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340901
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FS 280 BEAM IS CORRODED.   REPLACED FS 280 L/H BEAM IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
